MathSciNet Relay Station
MathSciNet bibliographic data
MR1695023 58E15 (53C07 55P91 57R70 58E05)
Gritsch, Ursula Morse theory for the Yang-Mills functional via equivariant homotopy theory. Trans. Amer. Math. Soc. 352 (2000), no. 8, 3473–3493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement